# SDR UPS03440813

- Difficulty date: May 16, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - FRAME FOUND CRACKED AT BS 360 BETWEEEN STR 14R AND 15R.  FRAME REPAIRED AS PER RS 53-12-35026 AND UPS EO B747-5310-18852-A.
